Alert archive / New Mexico / Severe Thunderstorm Warnings in 2021

Severe Thunderstorm Warning 172, NWS Albuquerque, NM

May 31, 2021Lincoln County, Socorro County, New Mexico

NWS Albuquerque, NM issued this severe thunderstorm warning at May 31, 2021, 1:24 PM MDT for Lincoln County, Socorro County, New Mexico. It was in force for 66 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 31, 2021, 1:24 PM MDT (19:24 UTC)
Expired
May 31, 2021, 2:30 PM MDT
In force
66 min
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon
Tornado
Possible
Hail
1.25 in
Wind
60.0 mph

Counties Lincoln County, NM, Socorro County, NM

The radar

The Holloman AFB radar (KHDX), 59 km from the middle of the area, began a volume at 19:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 31, 11:16 AM MDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 7.4 hours before the alert went out and 169 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 12:00Z on 2021-05-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 900 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 12:00Z on 2021-05-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 263 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
900 J/kg
Mixed-layer CIN
-149 J/kg
Mixed-layer LCL
1226 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
263 m²/s²
0-3 km storm-relative helicity
268 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.0

Open this sounding in Storm Lab

The text

As transmitted.

147 
WUUS55 KABQ 311924
SVRABQ
NMC027-053-312030-
/O.NEW.KABQ.SV.W.0172.210531T1924Z-210531T2030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Albuquerque NM
124 PM MDT Mon May 31 2021

The National Weather Service in Albuquerque has issued a

* Severe Thunderstorm Warning for...
  West central Lincoln County in central New Mexico...
  Southeastern Socorro County in central New Mexico...

* Until 230 PM MDT.

* At 124 PM MDT, severe thunderstorms were located along a line
  extending from 19 miles south of Bingham to 22 miles southeast of
  Bosque Del Apache Refuge, and are nearly stationary.

  HAZARD...60 mph wind gusts and half dollar size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* These severe thunderstorms will remain over mainly rural areas of
  west central Lincoln and southeastern Socorro Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to an interior room on the lowest floor of a building.

&&

LAT...LON 3348 10638 3348 10674 3354 10684 3376 10635
      3357 10606 3344 10637
TIME...MOT...LOC 1924Z 276DEG 3KT 3361 10646 3353 10668 

TORNADO...POSSIBLE
HAIL...1.25IN
WIND...60MPH
 
$$

DPorter
1 follow-up statement
129 
WWUS55 KABQ 311946
SVSABQ

Severe Weather Statement
National Weather Service Albuquerque NM
146 PM MDT Mon May 31 2021

NMC027-053-312030-
/O.CON.KABQ.SV.W.0172.000000T0000Z-210531T2030Z/
Lincoln-Socorro-
146 PM MDT Mon May 31 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 PM MDT
FOR WEST CENTRAL LINCOLN AND SOUTHEASTERN SOCORRO COUNTIES...

At 146 PM MDT, a severe thunderstorm was located 24 miles northwest
of Three Rivers, or 32 miles west of Carrizozo, moving east at 10
mph.

HAZARD...60 mph wind gusts and half dollar size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

This severe thunderstorm will remain over mainly rural areas of west
central Lincoln and southeastern Socorro Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

Heavy rains from severe thunderstorms can produce sudden and
dangerous flow in arroyos, ditches and over low water crossings. Do
not attempt to drive through areas where water covers the roadway.

&&

LAT...LON 3348 10665 3366 10652 3374 10632 3365 10618
      3354 10613 3344 10637 3348 10638
TIME...MOT...LOC 1946Z 270DEG 7KT 3351 10643 

TORNADO...POSSIBLE
HAIL...1.25IN
WIND...60MPH
 
$$

DPorter

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at May 31, 11:36 AM MDT, 1 hour 48 minutes earlier.

Area forecast discussion, May 31, 11:36 AM MDT, 1 hour 48 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Albuquerque NM
1136 AM MDT Mon May 31 2021

.AVIATION...
18Z TAF CYCLE
Numerous to widespread showers and thunderstorms will continue along
and east of the central mountain through this evening. A few of these
storms may turn severe, especially across south central and southeast
NM, where the main hazards will be hail, damaging winds, frequent
lightning, and heavy rainfall. Storms will be possible west of the
RGV as well, but these storms may be drier with gusty downburst
winds. Activity should mostly wind down after 03Z, but a few
lingering showers may continue across the east overnight. Widespread
MVFR to IFR conditions with low clouds are expected again tonight
east of the central mountain chain.

15

&&

.PREV DISCUSSION...1105 AM MDT Mon May 31 2021...
.UPDATE...
Update to add Lincoln and Chaves County to a Flash Flood Watch for
this afternoon and evening due to an additional round of storms over
already saturated grounds. Otherwise, forecast on track.

15

&&

.PREV DISCUSSION...344 AM MDT Mon May 31 2021...
.SYNOPSIS...
Moisture has been in place across eastern New Mexico for the past few
days, but it has now begun to advance farther west, and this should
allow increased shower and thunderstorm activity over central, and
even some western, parts of the state today. Unstable conditions
will also be present this afternoon, leading to some strong to severe
storms capable of heavy downpours with localized flash flooding,
large hail, and damaging winds, especially in central parts of the
state. The increased moisture, cloud cover and precipitation will
keep temperatures a bit cooler than average today. Thunderstorm
coverage will not be quite as expansive on Tuesday, but still
scattered to numerous storms are expected to develop, primarily from
the southwest mountains toward the central mountain chain and eastern
plains. Moisture will linger for isolated to scattered thunderstorms
each day for the rest of the week, and temperatures will warm closer
to average.

&&

.DISCUSSION...
SHORT TERM...(TODAY THROUGH TUESDAY)...
An unseasonably wet pattern will continue today and this evening as
a low pressure system stalled over southern Arizona continues to
draw low level moisture westward through NM. Precipitable water
values near and over an inch are again expected today along and east
of the central mountain chain, with values from 0.5-0.75" further
west. A disturbance in northwest flow aloft will clip the northeast
corner of NM today and interact with the moisture to produce
scattered to numerous showers and thunderstorms. The northern
mountains and much of the eastern plains should generally accumulate
0.25-1" of rain today and tonight with locally higher amounts. Again
we will issue a Flash Flood Watch for the burn scars of the Sangre
de Cristo Mountains, which will be especially susceptible to flash
flooding, valid this afternoon until 10 PM MDT this evening.
Further, shear and instability should be sufficient for some
thunderstorms along and east of the south central mountains to turn
severe from mid morning through mid afternoon when instability will
be the greatest.

Tuesday, the upper low over AZ is forecast to drift a little to the
south and southwest over northwest Mexico, allowing low level
moisture to remain in place to some extent. Meanwhile, a stronger
disturbance will dive to the south southeast over northern and
eastern parts of NM, sparking another round of scattered to numerous
showers and thunderstorms. A few strong to severe thunderstorms will
again be possible along and east of the central mountain chain, but
heavy rain will become increasingly localized as some drier air
filters over the area in northwest flow aloft. Some cells west of
the central mountain chain may produce more in the way of wind than
rain on Tuesday afternoon.

LONG TERM...(WEDNESDAY THROUGH SUNDAY)...
The weather pattern will be slow to evolve from the middle of the
week into next weekend. The Baja low will retain its position through
Wednesday and Thursday before slowly being absorbed into the mainland
of Mexico and eventually Texas by Saturday. No new moisture
intrusions look to befall on New Mexico, and so a typical, seasonal
and nearly steady state of drier conditions at the far western edge
of the state will be contrasted by more moist boundary layer
conditions toward the eastern border. Look for surface dewpoints to
generally stay in the upper 20's to mid 30's in the far west while
upper 40's to mid 50's readings persist in far eastern zones. This
will translate to a precipitable water gradient of roughly 0.5 to 0.6
inch in the west and closer toward 0.9 to an inch in the east with
little variations for most of the week. This will keep lower QPF over
western zones with a continued threat of gusty virga showers and/or
dry lightning. Better prospects for measurable rainfall will
therefore stay in eastern zones, but will turn more sparse or
isolated with a lack of large scale forcing. Temperatures will
steadily climb through the end of the week, inching closer to
seasonal values for early June.

By early next a long wave trough does show signs of digging into the
western U.S. and a taste of stronger southwesterly flow could return
to NM.

44/52

&&

.FIRE WEATHER...
Moisture has advanced westward up to the continental divide so far
tonight and will likely spill over toward the AZ border today.
Scattered to numerous showers and thunderstorms are expected with the
best chance of moderate to heavy rain over the northern mountains
and eastern plains this afternoon and evening. The potential exists
for flash flooding below burn scars in the Sangre de Cristo Mountains
this afternoon, on both the east and west slopes. There will be
daily rounds of showers and thunderstorms for much of the forecast
area during the middle and latter half of the week as a low pressure
system remains stalled over northwest Mexico keeping modest low level
moisture in place over NM and a series of disturbances track south
and southeastward over northern and eastern parts of the state. After
today, wetting footprints will decrease and there will be a mix of
wet and dry storms daily across western areas.

44

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch until 10 PM MDT this evening for the following
zones... NMZ214-215-226-238>240.

&&
Hazardous weather outlook, May 31, 4:42 AM MDT, 8 hours 42 minutes before
Hazardous Weather Outlook
National Weather Service Albuquerque NM
442 AM MDT Mon May 31 2021

NMZ201>241-011100-
Northwest Plateau-Chuska Mountains-Far Northwest Highlands-
Northwest Highlands-West Central Plateau-West Central Mountains-
West Central Highlands-Southwest Mountains-
San Francisco River Valley-Tusas Mountains Including Chama-
Jemez Mountains-Glorieta Mesa Including Glorieta Pass-
Northern Sangre de Cristo Mountains-
Southern Sangre de Cristo Mountains-
East Slopes Sangre de Cristo Mountains-Upper Rio Grande Valley-
Espanola Valley-Santa Fe Metro Area-
Middle Rio Grande Valley/Albuquerque Metro Area-
Lower Rio Grande Valley-Sandia/Manzano Mountains Including Edgewood-
Estancia Valley-Central Highlands-South Central Highlands-
Upper Tularosa Valley-South Central Mountains-
Johnson and Bartlett Mesas Including Raton Pass-
Far Northeast Highlands-Northeast Highlands-Union County-
Harding County-Eastern San Miguel County-Guadalupe County-
Quay County-Curry County-Roosevelt County-De Baca County-
Chaves County Plains-Eastern Lincoln County-Southwest Chaves County-
San Agustin Plains and Adjacent Lowlands-
442 AM MDT Mon May 31 2021

This hazardous weather outlook is for portions of northern and
central New Mexico.

.DAY ONE...Today and Tonight

Scattered to numerous showers and thunderstorms are expected across
more of New Mexico today, especially in central to north central
areas of the state. Some storms will be strong to severe with heavy
downpours, large hail, and damaging winds. Locally heavy rainfall
could lead to flash flooding, particularly over recent wildfire burn
scars in the Sangre de Cristo mountains.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

Scattered to numerous thunderstorms are expected again on Tuesday
with storms focusing over the southwestern mountains and the central
mountain chain of New Mexico. Some storms will be capable of heavy
downpours, large hail, and damaging winds in eastern areas of the
state.

Thunderstorms will redevelop each day thereafter, generally favoring
the eastern half of the state where a few strong to severe storms
will be possible.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report their observations of any severe
weather through the National Weather Service Albuquerque web site at
weather.gov/abq or by calling 1.888.386.7637. You can also submit
storm reports and photos on our Facebook page or via Twitter using
the hashtag nmwx.

52

In the hours before

Special weather statement, May 31, 12:53 PM MDT, 31 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
1253 PM MDT Mon May 31 2021

NMZ204-211-219-311930-
Northwest Highlands-Jemez Mountains-Middle Rio Grande
Valley/Albuquerque Metro Area-
1253 PM MDT Mon May 31 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL SANDOVAL COUNTY
UNTIL 130 PM MDT...

At 1252 PM MDT, Doppler radar was tracking a strong thunderstorm near
Zia Pueblo, or 15 miles northwest of Rio Rancho, moving east at 5
mph.

Penny size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Northern Rio Rancho, San Ysidro and Zia Pueblo.

This includes Highway 550 between Mile Markers 8 and 33.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If threatening weather approaches your area, take shelter in a sturdy
building.

This storm may intensify, so be certain to monitor your preferred
media outlets and NOAA Weather Radio for additional information and
possible warnings from the National Weather Service.

&&

LAT...LON 3542 10692 3561 10695 3557 10658 3535 10654
TIME...MOT...LOC 1852Z 267DEG 5KT 3548 10679

DPorter
Special weather statement, May 31, 12:56 PM MDT, 28 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
1256 PM MDT Mon May 31 2021

NMZ211-217-311930-
Espanola Valley-Jemez Mountains-
1256 PM MDT Mon May 31 2021

...SIGNIFICANT WEATHER ADVISORY FOR LOS ALAMOS...SOUTH CENTRAL RIO
ARRIBA AND NORTHEASTERN SANDOVAL COUNTIES UNTIL 130 PM MDT...

At 1256 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from 8 miles northwest of Espanola to 7 miles
southwest of Los Alamos. Movement was southeast at 5 mph.

Dime size and heavy rain hail will be possible with these storms.

Locations impacted include...
Los Alamos, Chili, Hernandez, Chamita and Alcalde.

This includes Highway 285 between Mile Markers 337 and 338.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If threatening weather approaches your area, take shelter in a sturdy
building.

These storms may intensify, so be certain to monitor your preferred
media outlets and NOAA Weather Radio for additional information and
possible warnings from the National Weather Service.

&&

LAT...LON 3609 10606 3571 10636 3579 10651 3615 10624
TIME...MOT...LOC 1856Z 314DEG 4KT 3608 10619 3582 10640

DPorter
Special weather statement, May 31, 1:08 PM MDT, 16 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
108 PM MDT Mon May 31 2021

NMZ210-216-311945-
Upper Rio Grande Valley-Tusas Mountains Including Chama-
108 PM MDT Mon May 31 2021

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL TAOS AND EAST
CENTRAL RIO ARRIBA COUNTIES UNTIL 145 PM MDT...

At 107 PM MDT, Doppler radar was tracking a strong thunderstorm near
Petaca, or 22 miles west of Taos, moving northeast at 15 mph.

Dime size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Petaca.

This includes the following highways...
 Highway 285 between Mile Markers 366 and 380.
 Highway 64 between Mile Markers 226 and 230, and between Mile
Markers 237 and 242.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If threatening weather approaches your area, take shelter in a sturdy
building.

This storm may intensify, so be certain to monitor your preferred
media outlets and NOAA Weather Radio for additional information and
possible warnings from the National Weather Service.

&&

LAT...LON 3649 10569 3637 10594 3638 10595 3637 10595
      3636 10597 3639 10600 3640 10599 3641 10601
      3648 10607 3665 10591
TIME...MOT...LOC 1907Z 222DEG 11KT 3648 10596

DPorter
Special weather statement, May 31, 1:10 PM MDT, 14 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
110 PM MDT Mon May 31 2021

NMZ207-219-311945-
West Central Highlands-Middle Rio Grande Valley/Albuquerque Metro
Area-
110 PM MDT Mon May 31 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL SANDOVAL AND
BERNALILLO COUNTIES UNTIL 145 PM MDT...

At 109 PM MDT, Doppler radar was tracking a strong thunderstorm 12
miles east of Marquez, or 23 miles west of Rio Rancho, moving east at
20 mph.

Penny size hail and winds in excess of 40 mph will be possible with
this storm.

Heavy rain will also be possible with this storm.

This storm will remain over mainly rural areas of south central
Sandoval and Bernalillo Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If threatening weather approaches your area, take shelter in a sturdy
building.

This storm may intensify, so be certain to monitor your preferred
media outlets and NOAA Weather Radio for additional information and
possible warnings from the National Weather Service.

&&

LAT...LON 3524 10719 3541 10713 3534 10683 3512 10691
TIME...MOT...LOC 1909Z 289DEG 16KT 3528 10708

DPorter
Local storm report, May 31, 1:12 PM MDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
112 PM MDT MON MAY 31 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0104 PM     TORNADO          2 E SAN ANTONIO         33.92N 106.83W
05/31/2021                   SOCORRO            NM   TRAINED SPOTTER

            SOUTH OF HWY 380 NEAR MM 7

&&

EVENT NUMBER ABQ202102356

12
Special weather statement, May 31, 1:12 PM MDT, 12 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
112 PM MDT Mon May 31 2021

NMZ201-203-311945-
Far Northwest Highlands-Northwest Plateau-
112 PM MDT Mon May 31 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL SAN JUAN COUNTY
UNTIL 145 PM MDT...

At 111 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from 7 miles southeast of Durango to 10 miles north
of Kirtland. Movement was southeast at 20 mph.

Wind gusts up to 50 mph will be possible with these storms.

Locations impacted include...
Farmington, Kirtland, Aztec, Cedar Hill, NAPI Headquarters, Flora
Vista, La Plata and Upper Fruitland.

This includes the following highways...
 Highway 550 between Mile Markers 157 and 174.
 Highway 64 between Mile Markers 42 and 56.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If threatening weather approaches your area, take shelter in a sturdy
building.

&&

LAT...LON 3700 10756 3660 10829 3690 10842 3700 10825
TIME...MOT...LOC 1911Z 329DEG 17KT 3719 10780 3689 10831

DPorter

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 30, 6:06 PM MDTSevere Thunderstorm WarningABQChaves43 min
May 30, 6:17 PM MDTAreal Flood AdvisoryABQTorrance118 min
May 30, 6:25 PM MDTSevere Thunderstorm WarningABQRoosevelt25 min
May 30, 6:28 PM MDTAreal Flood AdvisoryABQRoosevelt3 hr
May 30, 6:51 PM MDTSpecial Weather StatementABQSandoval24 min
May 30, 7:01 PM MDTSpecial Weather StatementABQChaves29 min
May 30, 7:19 PM MDTAreal Flood AdvisoryABQChaves2 hr
May 30, 7:26 PM MDTSevere Thunderstorm WarningABQRoosevelt12 min
May 30, 8:49 PM MDTAreal Flood AdvisoryABQChaves2 hr
May 30, 11:03 PM MDTAreal Flood AdvisoryABQChaves3 hr
May 31, 2:50 AM MDTFlash Flood WatchABQChaves, Colfax, Lincoln, Mora, Rio Arriba, San Miguel and 2 more18 hr
May 31, 3:33 AM MDTAreal Flood AdvisoryABQChaves, Lincoln6 hr
May 31, 6:59 AM MDTSpecial Weather StatementABQChaves31 min
May 31, 7:16 AM MDTSpecial Weather StatementABQChaves29 min
May 31, 7:19 AM MDTSevere Thunderstorm WarningABQChaves56 min
May 31, 7:23 AM MDTSpecial Weather StatementABQChaves37 min
May 31, 7:44 AM MDTAreal Flood AdvisoryABQChaves, Lincoln3 hr
May 31, 7:51 AM MDTSpecial Weather StatementABQChaves24 min
May 31, 8:01 AM MDTAreal Flood AdvisoryABQChaves3 hr
May 31, 8:04 AM MDTSpecial Weather StatementABQChaves26 min
May 31, 8:12 AM MDTFlash Flood Warning Considerable damage threatABQChaves, Lincoln3 hr
May 31, 8:35 AM MDTSpecial Weather StatementABQChaves25 min
May 31, 9:11 AM MDTSpecial Weather StatementABQRoosevelt34 min
May 31, 9:24 AM MDTSpecial Weather StatementABQ21 min
May 31, 9:32 AM MDTFlash Flood WarningABQChaves3 hr
May 31, 9:46 AM MDTSpecial Weather StatementABQRoosevelt44 min
May 31, 9:49 AM MDTAreal Flood AdvisoryABQChaves, Roosevelt3 hr
May 31, 10:31 AM MDTAreal Flood AdvisoryABQDe Baca3 hr
May 31, 11:14 AM MDTAreal Flood AdvisoryABQChaves, Lincoln3 hr
May 31, 11:21 AM MDTSpecial Weather StatementABQCurry, Roosevelt24 min
May 31, 11:29 AM MDTSpecial Weather StatementABQSandoval31 min
May 31, 12:03 PM MDTSevere Thunderstorm WarningABQSocorro42 min
May 31, 12:13 PM MDTSpecial Weather StatementABQ32 min
May 31, 12:47 PM MDTSpecial Weather StatementABQ28 min
May 31, 12:53 PM MDTSpecial Weather StatementABQSandoval37 min
May 31, 12:56 PM MDTSpecial Weather StatementABQLos Alamos34 min
May 31, 1:05 PM MDTSevere Thunderstorm WarningABQSandoval27 min
May 31, 1:08 PM MDTSpecial Weather StatementABQTaos37 min
May 31, 1:10 PM MDTSpecial Weather StatementABQBernalillo35 min
May 31, 1:12 PM MDTSpecial Weather StatementABQSan Juan33 min
May 31, 1:31 PM MDTSpecial Weather StatementABQBernalillo29 min
May 31, 1:34 PM MDTSpecial Weather StatementABQBernalillo26 min
May 31, 1:38 PM MDTSevere Thunderstorm WarningABQBernalillo, Sandoval52 min
May 31, 1:46 PM MDTAreal Flood AdvisoryABQBernalillo, Sandoval, Valencia3 hr
May 31, 1:48 PM MDTSpecial Weather StatementABQSocorro27 min
May 31, 1:50 PM MDTAreal Flood AdvisoryABQLincoln, Socorro3 hr
May 31, 1:52 PM MDTTornado WarningABQLincoln, Socorro38 min
May 31, 1:56 PM MDTSevere Thunderstorm WarningABQBernalillo, Valencia34 min
May 31, 1:57 PM MDTAreal Flood AdvisoryABQSocorro, Torrance3 hr
May 31, 1:59 PM MDTSevere Thunderstorm WarningABQSocorro39 min
May 31, 2:14 PM MDTSpecial Weather StatementABQLincoln31 min
May 31, 2:27 PM MDTFlash Flood WarningABQBernalillo, Sandoval, Valencia2 hr
May 31, 2:31 PM MDTSpecial Weather StatementABQBernalillo29 min
May 31, 2:36 PM MDTSpecial Weather StatementABQLincoln24 min
May 31, 2:47 PM MDTSpecial Weather StatementABQBernalillo28 min
May 31, 2:50 PM MDTSpecial Weather StatementABQLos Alamos25 min
May 31, 2:53 PM MDTAreal Flood AdvisoryABQLos Alamos, Rio Arriba, Sandoval, Santa Fe3 hr
May 31, 4:12 PM MDTSpecial Weather StatementABQChaves33 min
May 31, 4:46 PM MDTSpecial Weather StatementABQChaves29 min
May 31, 4:47 PM MDTSpecial Weather StatementABQValencia28 min
May 31, 5:08 PM MDTSevere Thunderstorm WarningABQChaves24 min

Nearby

Severe Thunderstorm Warnings in New Mexico, 2021Every severe thunderstorm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.